# SDR 2010FA0000093

- Difficulty date: January 14, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Aircraft: N8893Q
- Make and model: Ayres S-2R
- Aircraft serial: 1565R
- Engine: Wright R182071
- Propeller: Hamstd 33D50
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 40261T023
- Condition: Cracked
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP RUDDER ATTACH BRACKET CRACKED OUT OF REAR SPAR ON THE VERTICAL FIN.  NOTICED CRACK AT ANNUAL INSP.  THE RUDDER BEARINGS ARE ALL FREE AND OK.  POSSIBLY INSTALL A HEAVIER REAR SPAR.
